# SDR NWAA 091593247

- Difficulty date: May 9, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 50,175 hours, 22,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Escape Slide
- Part time: 42,171 hours, 17,184 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE EPSU FAILED EMERGENCY LIGHT SYSTEM CHECK, REPLACED SLIDE AND TESTED GOOD.
